| Model Number |
MMT-326A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that air bubbles were present in reservoir.Blood glucose was 350 mg/dl.Customer also reported that there was leak in reservoir also.Troubleshooting was performed.Customer stated the leak was found in 1st o ring.The insulin pump will not be returned for analysis and one reservoir was returned and another was not returned for analysis.